Journal article icon

Journal article

SEARCH FOR HEAVY CHARGED SCALARS IN Z0 DECAYS

Publication status:
Published

Actions


Access Document


Authors


Journal:
Physics Letters B More from this journal
Volume:
241
Issue:
3
Pages:
449-458
Publication date:
1990-05-17
DOI:
ISSN:
0370-2693
Pubs id:
pubs:30529
UUID:
uuid:f8741e92-841d-402f-9e25-729bc380ff23
Local pid:
pubs:30529
Source identifiers:
30529
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP